# SDR AWXA200600032

- Difficulty date: December 27, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CRACK ON JOINT COVER, FLOOR STRUCTURE SUPPORT, LOCATED AT FR 14 AND Y0.04.  MAINTENANCE REMOVED AND INSTALLED NEW JOINT COVER AT FR 14 AND Y-0.040 IAW AIRBUS 319 SRM 51-42-11 AND DRAWING D53112829.
